Best childrens non aspirin. Motrin brand. New releases 2020

Children's Motrin Dye-Free Ibuprofen Chewable Tablets for Pain & Fever, Grape, 24 ct

Search only Motrin brand name

Children's Motrin Dye-Free Ibuprofen Chewable Tablets for Pain & Fever, Grape, 24 ct

Current price: 5.97 USD

Saving: $2.02 (25%)


Order at Amazon


Height: 1.81 Inches

Length: 1.81 Inches

Width: 3 Inches

Weight: 0.08 Pounds

  • From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years
  • The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor
  • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
  • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours
  • 24-count of Children's Motrin Dye-Free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child

More Info

Children's Motrin Oral Suspension Dye-Free Berry, Ibuprofen, Fever Reducer, 4 Oz

Search only Motrin brand name

Children's Motrin Oral Suspension Dye-Free Berry, Ibuprofen, Fever Reducer, 4 Oz

Current price: 5.97 USD


Order at Amazon


Height: 5 Inches

Length: 1.99 Inches

Width: 1.93 Inches

Weight: 0.25 Pounds

  • From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years
  • The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor
  • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
  • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours
  • 24-count of Children's Motrin Dye-Free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu

More Info

Motrin Children's Pain Reliever and Fever Reducer, Original Berry, 1 Fluid Ounce

Search only Motrin brand name

Motrin Children's Pain Reliever and Fever Reducer, Original Berry, 1 Fluid Ounce

Current price: 6.01 USD


Order at Amazon


Height: 4 Inches

Length: 6 Inches

Width: 4 Inches

  • From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years
  • The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor
  • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
  • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours
  • 24-count of Children's Motrin Dye-Free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Lasts up to 8 hours
  • Fever reducer
  • Pain reliever
  • Ibuprofen 100mg

More Info

Motrin Children's Pain Reliever/fever Reducer, Oral Suspension, Original Berry Flavor 4 Oz (Pack of 2)

Search only Motrin brand name

Motrin Children's Pain Reliever/fever Reducer, Oral Suspension, Original Berry Flavor 4 Oz (Pack of 2)

Current price: 14.77 USD


Order at Amazon


Weight: 0.87 Pounds

  • From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years
  • The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor
  • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
  • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours
  • 24-count of Children's Motrin Dye-Free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Lasts up to 8 hours
  • Fever reducer
  • Pain reliever
  • Ibuprofen 100mg
  • 4 oz bottles pack of 2
  • Expiration date atleast 1 year of the delivery date
  • Ibuprofen. Lasts up to 8 hours. Alcohol free. 100 mg per 5 ml (teaspoon). NSAID - Nonsteroidal anti-inflammatory drug.
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; reduces fever.

More Info

Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Bubble Gum Flavored, 4 Oz

Search only Motrin brand name

Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Bubble Gum Flavored, 4 Oz

Current price: 5.97 USD


Order at Amazon


Height: 5.003 Inches

Length: 2 Inches

Width: 2 Inches

Weight: 0.25 Pounds

  • From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years
  • The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor
  • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
  • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours
  • 24-count of Children's Motrin Dye-Free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Lasts up to 8 hours
  • Fever reducer
  • Pain reliever
  • Ibuprofen 100mg
  • 4 oz bottles pack of 2
  • Expiration date atleast 1 year of the delivery date
  • Ibuprofen. Lasts up to 8 hours. Alcohol free. 100 mg per 5 ml (teaspoon). NSAID - Nonsteroidal anti-inflammatory drug.
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; reduces fever.
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu

More Info

Children's Motrin Chewable Tablets with 100 mg Ibuprofen for Pain & Fever, Grape, 24 ct

Search only Motrin brand name

Children's Motrin Chewable Tablets with 100 mg Ibuprofen for Pain & Fever, Grape, 24 ct

Current price: 5.97 USD

Saving: $2.02 (25%)


Order at Amazon


Height: 1.81 Inches

Length: 1.81 Inches

Width: 3 Inches

Weight: 0.08 Pounds

  • From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years
  • The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor
  • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
  • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours
  • 24-count of Children's Motrin Dye-Free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Lasts up to 8 hours
  • Fever reducer
  • Pain reliever
  • Ibuprofen 100mg
  • 4 oz bottles pack of 2
  • Expiration date atleast 1 year of the delivery date
  • Ibuprofen. Lasts up to 8 hours. Alcohol free. 100 mg per 5 ml (teaspoon). NSAID - Nonsteroidal anti-inflammatory drug.
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; reduces fever.
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • From the brand chosen by parents year after year, Motrin chewable children's ibuprofen can be used for children ages 2 to 11 years
  • The pain reliever and fever relief medicine for kids is available as a convenient, chewable tablet in kid-friendly grape flavor
  • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
  • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours
  • 24-count of Children's Motrin Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child

More Info

Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz

Search only Motrin brand name

Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz

Current price: 12.05 USD


Order at Amazon


Weight: 0.392 Pounds

  • From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years
  • The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor
  • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
  • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours
  • 24-count of Children's Motrin Dye-Free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Lasts up to 8 hours
  • Fever reducer
  • Pain reliever
  • Ibuprofen 100mg
  • 4 oz bottles pack of 2
  • Expiration date atleast 1 year of the delivery date
  • Ibuprofen. Lasts up to 8 hours. Alcohol free. 100 mg per 5 ml (teaspoon). NSAID - Nonsteroidal anti-inflammatory drug.
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; reduces fever.
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • From the brand chosen by parents year after year, Motrin chewable children's ibuprofen can be used for children ages 2 to 11 years
  • The pain reliever and fever relief medicine for kids is available as a convenient, chewable tablet in kid-friendly grape flavor
  • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
  • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours
  • 24-count of Children's Motrin Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child
  • Contains ibuprofen
  • Lasts up to 8 hours
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • Grape flavored liquid
  • 4 Fluid Ounces

More Info

MOTRIN Children's Oral Suspension Dye-Free Berry, 4 oz

Search only Motrin brand name

MOTRIN Children's Oral Suspension Dye-Free Berry, 4 oz

Current price: 14.8 USD


Order at Amazon


Height: 5 Inches

Length: 2 Inches

Width: 1.9 Inches

Weight: 4 ounces

  • From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years
  • The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor
  • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
  • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours
  • 24-count of Children's Motrin Dye-Free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Lasts up to 8 hours
  • Fever reducer
  • Pain reliever
  • Ibuprofen 100mg
  • 4 oz bottles pack of 2
  • Expiration date atleast 1 year of the delivery date
  • Ibuprofen. Lasts up to 8 hours. Alcohol free. 100 mg per 5 ml (teaspoon). NSAID - Nonsteroidal anti-inflammatory drug.
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; reduces fever.
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • From the brand chosen by parents year after year, Motrin chewable children's ibuprofen can be used for children ages 2 to 11 years
  • The pain reliever and fever relief medicine for kids is available as a convenient, chewable tablet in kid-friendly grape flavor
  • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
  • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours
  • 24-count of Children's Motrin Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child
  • Contains ibuprofen
  • Lasts up to 8 hours
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • Grape flavored liquid
  • 4 Fluid Ounces
  • Berry flavor
  • This product is for children ages 2 to 11
  • Containing 100 milligrams of ibuprofen per teaspoonful, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache

More Info

Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 Oz

Search only Motrin brand name

Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 Oz

Current price: 8.48 USD

Saving: $1.21 (12%)


Order at Amazon


Height: 4.75 Inches

Length: 1.25 Inches

Width: 2.25 Inches

Weight: 0.144 Pounds

  • From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years
  • The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor
  • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
  • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours
  • 24-count of Children's Motrin Dye-Free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Lasts up to 8 hours
  • Fever reducer
  • Pain reliever
  • Ibuprofen 100mg
  • 4 oz bottles pack of 2
  • Expiration date atleast 1 year of the delivery date
  • Ibuprofen. Lasts up to 8 hours. Alcohol free. 100 mg per 5 ml (teaspoon). NSAID - Nonsteroidal anti-inflammatory drug.
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; reduces fever.
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • From the brand chosen by parents year after year, Motrin chewable children's ibuprofen can be used for children ages 2 to 11 years
  • The pain reliever and fever relief medicine for kids is available as a convenient, chewable tablet in kid-friendly grape flavor
  • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
  • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours
  • 24-count of Children's Motrin Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child
  • Contains ibuprofen
  • Lasts up to 8 hours
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • Grape flavored liquid
  • 4 Fluid Ounces
  • Berry flavor
  • This product is for children ages 2 to 11
  • Containing 100 milligrams of ibuprofen per teaspoonful, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
  • For each 1.25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer
  • These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 1-fluid ounce of Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants

More Info

Motrin Children's Dye-Free Pain Reliever and Fever Reducer, 4 Fluid Ounce

Search only Motrin brand name

Motrin Children's Dye-Free Pain Reliever and Fever Reducer, 4 Fluid Ounce

Current price: 12.05 USD


Order at Amazon


  • From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years
  • The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor
  • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
  • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours
  • 24-count of Children's Motrin Dye-Free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Lasts up to 8 hours
  • Fever reducer
  • Pain reliever
  • Ibuprofen 100mg
  • 4 oz bottles pack of 2
  • Expiration date atleast 1 year of the delivery date
  • Ibuprofen. Lasts up to 8 hours. Alcohol free. 100 mg per 5 ml (teaspoon). NSAID - Nonsteroidal anti-inflammatory drug.
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; reduces fever.
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • From the brand chosen by parents year after year, Motrin chewable children's ibuprofen can be used for children ages 2 to 11 years
  • The pain reliever and fever relief medicine for kids is available as a convenient, chewable tablet in kid-friendly grape flavor
  • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
  • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours
  • 24-count of Children's Motrin Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child
  • Contains ibuprofen
  • Lasts up to 8 hours
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • Grape flavored liquid
  • 4 Fluid Ounces
  • Berry flavor
  • This product is for children ages 2 to 11
  • Containing 100 milligrams of ibuprofen per teaspoonful, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
  • For each 1.25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer
  • These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 1-fluid ounce of Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants

More Info

1    2    3    4    5    6    7